WELLNESS | Term Three 2021
Mondays 6pm – 7pm (60 min)
August 2nd, 9th, 16th
September 6th, 13th, 20th, 27th
October 4th, 11th, 18th, 25th
$10 per class, no booking required
Teacher: Michele Laing
phone: 021 217 5574
This fabulous class, run by physio Michele Laing, is perfect for tradies and anyone else wanting a great practical workout and stretch. Set yourself up for a great week.
Endorsement from a local mountain bike group “There’s great $10 yoga Monday nights at the Heathcote Valley Community Centre with Michelle Laing. She’s a MTB’r. Best yoga I’ve ever done”
HATHA BALANCE YOGA
Tuesdays, 9.00 – 10.30am (90 min)
8 Week Term as follows –
July 20th & 27th
August 3rd, 10th, 17th, 24th & 31st
Contribution: $150 for 8 weeks or $22 per session (a space allows)
This is a yoga class that everyone can practice at their level.
It is suitable for beginners and for experienced practitioners, for those who practice from a chair or from the ground.
Regular participation will increase flexibility and strength, expand vitality and nurture well-being of body, mind and spirit bringing increasing experience of peace, balance and healthy perspective on life.
YOGA WITH BREEZE
Tuesdays 6.00 – 7.30pm (90 min)
August 3rd, 10th, 17th, 24th & 31st
September 7th, 14th, 21st & 28th
Teacher: Breeze Robertson
Breath-based, accessible hatha yoga for managing and reducing stress, increasing joy, strength and flexibility.
YOGA WITH LUCY
Wednesdays 6.00 – 7.00pm (60 min)
August 4th, 11th, 18th & 25th
September 1st, 8th, 15th, 22nd & 29th
AND now also Fridays 9.15 – 10.15am
These classes are suitable for all levels of experience, and a wide range of ages. The focus is on linking the breath with our practise, flowing and stretching through a mostly simple range of asana (poses) the outcome of which brings you into a good alignment with your centre. The aim is that you will leave these classes with a deeper connection to your ‘self’ and your radiant inner light; feeling more grounded, stronger, calm and whole.
MOVEMENT REWIRED WITH NICKY
Fridays 11.00am – 12.30pm (90 min)
6 week block as follows –
August 13th, 20th & 27th
September 3rd, 10th & 17th
8 week block as follows –
October 15th, 22nd & 29th
November 5th, 12th, 19th & 26th
Teacher: Nicky Woodward
phone: 027 722 9979
These are gentle floor-based lessons that will help you to improve your overall well being. They utilise gentle movement, mindfulness and breathing approaches which are suitable for all age groups and all levels.
This term we will be looking at improving our balance, coordination, and agility. We will be exploring movement patterns that will help us to bring our heads back into natural balance, enabling optimal and easy function. You can expect to free your necks and shoulders, and develop a better understanding of the movement of your head in relation to your pelvis. When we have less constraints in the movement of our head and neck we can more fluidly respond to our environment – to what we see, hear and sense.
These lessons are based on Moshe Feldenkrais© Method of Learning.
OTHER CLASSES | Term Three 2021
SIT HAPPENS – PUPPY TRAINING
Thursday evenings & Saturday mornings – please contact Sit Happens for course dates (email@example.com)
A new class with a difference has come to our community centre! We are very excited to welcome Sit Happens and their puppy classes to the Heathcote Valley Community Centre. The Sit Happens team are passionate about puppies so if you are looking for a pawesome puppy class, head over to https://www.sithappens.co.nz/puppy-classes for more information. And check out their video here https://www.facebook.com/watch/?v=223093831905907
SPECIAL EVENTS | Term Three 2021
CELEBRATION DAY FOR GIRLS
We are very lucky to have the wonderful Alice Tabak run this great workshop in our community.
CELEBRATION DAY FOR GIRLS (9-12YRS)
SUNDAY 1st AUGUST
HEATHCOTE VALLEY COMMUNITY CENTRE
There’s one thing a pandemic can’t stop and that’s our daughters’ march towards puberty! This is a beautiful one day workshop for girls to enlighten, educate and empower them about menstruation and the dynamic, cyclic nature of being a woman.
Starting out with a positive and aware relationship with our changing bodies is a step towards self love (especially in teenage years!) and an open and informed community.
Email me for more info or to register: firstname.lastname@example.org
Check out other workshop pics Instagram: @cdgalice
Or check out the Australia/NZ website: www.celebrationdayforgirls.com